The symplectic Atiyah - Hirzebruch spectral sequence for spheres



Document title: The symplectic Atiyah - Hirzebruch spectral sequence for spheres
Journal: Boletín de la Sociedad Matemática Mexicana
Database: PERIÓDICA
System number: 000019465
ISSN: 0037-8615
Authors: 1
Institutions: 1York University, Dept Mathematics Statistics, North York, Ontario. Canadá
Year:
Season: Abr-Oct
Volumen: 37
Number: 1-2
Pages: 317-338
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Esferas,
Homotopía,
Secuencia Atiyah-Hirzebruch,
Topología algebraica,
Secuencias espectrales,
Secuencias simplécticas
Keyword: Mathematics,
Pure mathematics,
Spheres,
Homotopy,
Atiyah-Hirzebruch sequence,
Algebraic topology,
Spectral sequences,
Symplectic sequences
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).